Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Abelian Varieties and Number Theory

About this Title

Moshe Jarden, Tel Aviv University, Ramat Aviv, Israel and Tony Shaska, Research Institute of Science and Technology, Vlorë, Albania, Editors

Publication: Contemporary Mathematics
Publication Year: 2021; Volume 767
ISBNs: 978-1-4704-5207-0 (print); 978-1-4704-6423-3 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter